Open Access
Translator Disclaimer
2007 Oscillation theorems of quasilinear elliptic equations with arbitrary nonlinearities
Tomomitsu Teramoto, Hiroyuki Usami
Differential Integral Equations 20(5): 577-600 (2007).

Abstract

We establish oscillation criteria for solutions of quasilinear second order elliptic equations. We do not impose any additional conditions on the nonlinear terms except for the continuity. In particular, we can characterize the oscillation property of every solution for autonomous equations.

Citation

Download Citation

Tomomitsu Teramoto. Hiroyuki Usami. "Oscillation theorems of quasilinear elliptic equations with arbitrary nonlinearities." Differential Integral Equations 20 (5) 577 - 600, 2007.

Information

Published: 2007
First available in Project Euclid: 20 December 2012

zbMATH: 1212.35172
MathSciNet: MR2324221

Subjects:
Primary: 35J60
Secondary: 34C15 , 35B05 , 35J70

Rights: Copyright © 2007 Khayyam Publishing, Inc.

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.20 • No. 5 • 2007
Back to Top